Alert archive / Washington / Red Flag Warnings in 2013

Red Flag Warning 6, NWS Spokane, WA

July 24, 2013

NWS Spokane, WA issued this red flag warning at Jul 24, 2013, 8:19 PM PDT. It took effect at Jul 25, 2013, 3:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2013, 8:19 PM PDT (03:19 UTC)
In effect from
Jul 25, 2013, 3:00 PM PDT
Expired
Jul 26, 2013, 8:53 PM PDT
In force
30 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WWUS86 KOTX 250319
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
819 PM PDT WED JUL 24 2013

...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY THURSDAY AND
FRIDAY...

.WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY BY THURSDAY
EVENING AND AGAIN ON FRIDAY. WINDY CONDITIONS COMBINED WITH LOW
RELATIVE HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD
WITH ANY EXISTING OR NEW FIRES.

WAZ676-251130-
/O.UPG.KOTX.FW.A.0003.130725T2100Z-130727T0400Z/
/O.NEW.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
819 PM PDT WED JUL 24 2013

...RED FLAG WARNING IN EFFECT FROM 3 PM THURSDAY TO 9 PM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
676...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 3 PM THURSDAY TO 9 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 
  21 PERCENT OVER THE HIGHER TERRAIN.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 

&&

$$
6 follow-up statements
110 
WWUS86 KOTX 251031
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
331 AM PDT THU JUL 25 2013

...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY TODAY AND
TOMORROW...

.WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY THIS EVENING
AND AGAIN TOMORROW. WINDY CONDITIONS COMBINED WITH LOW RELATIVE 
HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY
EXISTING OR NEW FIRES.

WAZ676-252200-
/O.CON.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
331 AM PDT THU JUL 25 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 676...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH PRIMARILY
  BETWEEN 3 PM AND 9 PM PDT TODAY AND AGAIN TOMORROW.

* RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 21
  PERCENT OVER THE HIGHER TERRAIN PRIMARILY BETWEEN 3 PM AND 9 PM
  PDT TODAY AND AGAIN TOMORROW.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
248 
WWUS86 KOTX 252148
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
248 PM PDT THU JUL 25 2013

...WINDY WITH LOW RELATIVE HUMIDITY KITTITAS VALLEY TODAY AND
TOMORROW...

.WINDY CONDITIONS WILL DEVELOP IN THE KITTITAS VALLEY THIS
EVENING AND AGAIN TOMORROW. WINDY CONDITIONS COMBINED WITH LOW
RELATIVE HUMIDITY HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD
WITH ANY EXISTING OR NEW FIRES.

WAZ677-260600-
/O.EXB.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
248 PM PDT THU JUL 25 2013

...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR 
WIND AND RH FOR FIRE WEATHER ZONE 677...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND RH...WHICH IS IN EFFECT FROM 3 PM TO 9 PM
PDT FRIDAY.

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 10 TO 19 PERCENT.

* TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST
  MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL
  CONTINUE THROUGH THE NIGHT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR NEW
  FIRES IN THE WENATCHEE AREA.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WAZ676-260600-
/O.CON.KOTX.FW.W.0006.130725T2200Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
248 PM PDT THU JUL 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR
WIND AND RH FOR FIRE WEATHER ZONE 676...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 7 TO 14 PERCENT IN THE VALLEYS AND 14 TO 21
  PERCENT OVER THE HIGHER TERRAIN PRIMARILY BETWEEN 3 PM AND 9 PM
  PDT TODAY AND AGAIN TOMORROW.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
675 
WWUS86 KOTX 260442
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PDT THU JUL 25 2013

...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL CASCADE
VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN TOMORROW AFTERNOON
AND EVENING...

.WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS FRIDAY
AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS WILL BE
SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS COMBINED WITH
LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND EVENING HOURS HAS
THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH ANY EXISTING OR NEW
FIRES.

WAZ673-261245-
/O.EXA.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
942 PM PDT THU JUL 25 2013

...RED FLAG WARNING IN EFFECT FROM 3 PM TO 9 PM PDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 673...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 3 PM TO 9 PM PDT FRIDAY.

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673).

* WINDS: WEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITIES: 6 TO 11 PERCENT.

* TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST 
  MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL 
  CONTINUE THROUGH THE NIGHT. 

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE WENATCHEE AREA. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WAZ676-261245-
/O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
942 PM PDT THU JUL 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY FOR
WIND AND RH FOR FIRE WEATHER ZONE 676...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 6 TO 13 PERCENT IN THE VALLEYS AND 13 TO 19
  PERCENT OVER THE HIGHER TERRAIN BETWEEN 3 PM AND 9 PM PDT ON
  FRIDAY.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WAZ677-261245-
/O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
942 PM PDT THU JUL 25 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
FRIDAY FOR WIND AND RH FOR FIRE WEATHER ZONE 677...

* AFFECTED AREA: FIRE WEATHER ZONE 677 EAST WASHINGTON CENTRAL 
  CASCADE VALLEYS (ZONE 677).

* WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITIES: 7 TO 17 PERCENT.

* TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST 
  MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL 
  CONTINUE THROUGH THE NIGHT. 

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE WENATCHEE AREA. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
753 
WWUS86 KOTX 261201
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
501 AM PDT FRI JUL 26 2013

...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL
CASCADE VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN THIS
AFTERNOON AND EVENING...

.WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS THIS
AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS
WILL BE SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS
COMBINED WITH LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND
EVENING HOURS HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH
ANY EXISTING OR NEW FIRES.

WAZ676-262230-
/O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
501 AM PDT FRI JUL 26 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND RH FOR FIRE WEATHER ZONE 676...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 6 TO 13 PERCENT IN THE VALLEYS AND 13 TO 
  19 PERCENT OVER THE HIGHER TERRAIN BETWEEN 3 PM AND 9 PM PDT 
  ON FRIDAY. 

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WAZ673-677-262230-
/O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
501 AM PDT FRI JUL 26 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING FOR WIND AND RH FOR FIRE WEATHER ZONE 677...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673) AND FIRE WEATHER ZONE 677 EAST 
  WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677).

* WINDS: NORTHWEST 12 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITIES: 7 TO 17 PERCENT.

* TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST 
  MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL 
  CONTINUE THROUGH THE NIGHT. 

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE WENATCHEE AREA. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
856 
WWUS86 KOTX 262016
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
116 PM PDT FRI JUL 26 2013

...WINDY WITH LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL
CASCADE VALLEYS OUT TO THE WESTERN UPPER COLUMBIA BASIN THIS
AFTERNOON AND EVENING...

.WINDY CONDITIONS WILL RE-DEVELOP THROUGH THE CASCADE GAPS THIS
AFTERNOON AND CONTINUE THROUGH THE NIGHTTIME HOURS. THESE WINDS
WILL BE SLIGHTLY STRONGER THAN ON THURSDAY. WINDY CONDITIONS
COMBINED WITH LOW RELATIVE HUMIDITY DURING THE AFTERNOON AND
EVENING HOURS HAS THE POTENTIAL TO BRING RAPID FIRE SPREAD WITH
ANY EXISTING OR NEW FIRES.

WAZ673-677-270400-
/O.CON.KOTX.FW.W.0006.130726T2200Z-130727T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
116 PM PDT FRI JUL 26 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND RH FOR FIRE WEATHER ZONE 677...

* AFFECTED AREA: FIRE WEATHER ZONE 673 EAST WASHINGTON NORTHERN 
  COLUMBIA BASIN (ZONE 673) AND FIRE WEATHER ZONE 677 EAST 
  WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677).

* WINDS: WEST 12 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITIES: 7 TO 17 PERCENT.

* TIMING: WINDY CONDITIONS WITH CRITICAL RH VALUES WILL EXIST 
  MAINLY BETWEEN 3 PM AND 9 PM...HOWEVER BREEZY CONDITIONS WILL 
  CONTINUE THROUGH THE NIGHT. 

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE WENATCHEE AREA. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

WAZ676-270400-
/O.CON.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
116 PM PDT FRI JUL 26 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR WIND AND RH FOR FIRE WEATHER ZONE 676...

* AFFECTED AREA: FIRE WEATHER ZONE 676 EAST WASHINGTON SOUTH 
  CENTRAL CASCADE VALLEYS (ZONE 676).

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITIES: 8 TO 18 PERCENT.

* IMPACTS: RAPID FIRE SPREAD IS POSSIBLE WITH ANY EXISTING OR 
  NEW FIRES IN THE KITTITAS VALLEY. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
099 
WWUS86 KOTX 270353
RFWOTX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
853 PM PDT FRI JUL 26 2013

...RED FLAG WARNING IS CANCELLED...

WAZ673-676-677-270500-
/O.CAN.KOTX.FW.W.0006.000000T0000Z-130727T0400Z/
EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)-
EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)-
EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-
853 PM PDT FRI JUL 26 2013

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 673...676 AND 677...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED
FLAG WARNING.

ALTHOUGH MANY LOCATIONS WILL CONTINUE TO SEE BREEZY WINDS...
RELATIVE HUMIDITIES ARE BEGINNING TO MOISTEN ABOVE CRITICAL
THRESHOLDS. A FEW AREAS WILL CONTINUE TO SEE RELATIVE HUMIDITIES AT
CRITICAL LEVELS FOR THE NEXT COUPLE OF HOURS...BUT WINDS WILL IN
GENERAL BE BELOW CRITICAL LEVELS AS WELL. AS SUCH...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 24, 7:06 PM PDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 24, 7:06 PM PDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
706 PM PDT Wed Jul 24 2013

.SYNOPSIS...
Very warm and dry summertime weather will continue over the Inland
Northwest for the rest of the work week. A weak dry front will
bring increased winds late Friday and Saturday...and promote a
cooling trend to more seasonal conditions. It will be mainly dry
except for a small chance of showers and afternoon thunderstorms
over the northern mountains.

&&

.DISCUSSION...
A minor update to the forecast tonight to account for some cirrus
cloud cover moving across the northern two-thirds of the forecast
area this evening. These clouds are being generated by a very weak
wave moving through at upper levels in the westerly flow pattern.
Not very much moisture to speak of, but there is just enough for
these bands of cirrus clouds to get generated ahead of this wave.
We will continue to see some of this cirrus cloud cover developing
through tonight before it moves eastward late tomorrow morning.
This weak wave will also help to suppress the moisture over
eastern Oregon from pushing much further north than the Northeast
Blue Mtns and the Camas Prairie. No other forecast updates are
anticipated at this time as low temperatures look to be on track
for tonight and we will be too dry for any threat of precipitation.
/SVH

&&

.AVIATION...
00Z TAFS...The very dry atmosphere will keep all TAFs mostly clear
through Thursday afternoon with only some scattered high cirrus
brushing across the region. Winds will generally remain light and
terrain driven, except KEAT where winds will increase after about
02z with the typical diurnal push of northwest winds. /SVH

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        64  94  62  90  59  85 /   0   0   0   0   0   0
Coeur d'Alene  56  93  60  89  57  84 /   0   0   0   0   0   0
Pullman        49  93  51  89  48  84 /   0   0   0   0   0   0
Lewiston       65 102  64  99  62  92 /   0   0   0   0   0   0
Colville       53  97  54  93  53  89 /   0   0   0   0   0   0
Sandpoint      51  89  51  88  49  83 /   0   0   0  10   0   0
Kellogg        58  91  58  89  54  84 /   0   0   0   0   0   0
Moses Lake     60  99  60  96  60  89 /   0   0   0   0   0   0
Wenatchee      68  97  66  94  63  88 /   0   0   0   0   0   0
Omak           62  99  61  95  59  89 /   0   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...FIRE Weather Watch from Thursday afternoon through Friday
     evening for East Washington South Central Cascade Valleys
     (Zone 676).

&&
Hazardous weather outlook, Jul 24, 5:03 AM PDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
503 AM PDT WED JUL 24 2013

WAZ034-041-042-044-251215-
MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
WATERVILLE PLATEAU-
503 AM PDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WEAK COLD FRONT IS EXPECTED TO PUSH INTO THE REGION ON FRIDAY.
THIS FRONT WILL BE DRY WITH BREEZY WINDS ANTICIPATED THROUGH THE
CASCADE GAPS...ONTO THE WATERVILLE PLATEAU...AND OUT INTO THE
WESTERN PORTIONS OF THE UPPER COLUMBIA BASIN. THESE CONDITIONS
WOULD BE CONDUCIVE FOR RAPID FIRE SPREAD OF ANY ONGOING WILDFIRES
OR ADDITIONAL IGNITIONS THAT OCCUR ACROSS THESE AREAS.

IDZ001>004-026-027-WAZ031>033-035>038-043-251215-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-
503 AM PDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Washington, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.